Barycenters of measures transported by stochastic flows

Arnaudon, M. and Li, X.M., 2005. Barycenters of measures transported by stochastic flows. Annals of Probability, 33 (4), pp. 1509-1543. ISSN 0091-1798

Full text not available from this repository.
Item Type: Journal article
Publication Title: Annals of Probability
Creators: Arnaudon, M. and Li, X.M.
Publisher: Institute of Mathematical Statistics
Place of Publication: Beachwood, OH
Date: 2005
Volume: 33
Number: 4
ISSN: 0091-1798
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:50
Last Modified: 09 Oct 2015 09:50
URI: http://irep.ntu.ac.uk/id/eprint/3543

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year